MathSciNet Relay Station
MathSciNet bibliographic data
MR2494986 (2010c:34011) 34A12 (26A33 34C12)
Vasundhara Devi, J.; Suseela, Ch. Quasilinearization for fractional differential equations. Commun. Appl. Anal. 12 (2008), no. 4, 407–417.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement